MAUDE Adverse Event Report: ANGIODYNAMICS EXODUS MULTIPURPOSE DRAINAGE CATHETR; DRAINAGE CATHETER

ANGIODYNAMICS EXODUS MULTIPURPOSE DRAINAGE CATHETR; DRAINAGE CATHETER
Catalog Number H965101511
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into this device is on-going.Upon completion of the investigation, a supplemental medwatch will be submitted.
 
Event or Problem Description
As reported by end user hospital, "the patient had a pancreatic pseudo cyst with a drainage catheter in place.The catheter began to leak around the insertion site.On investigation, the catheter was found to be cracked in several places.This resulted in the drain having to be replaced.".
 
Additional Manufacturer Narrative
In lieu of a reported lot number, a ship history report (shr) was generated for item number ((b)(4)) in order to determine the last three lots shipped to the reporting hospital in the six months prior to the procedure date.Two lots were obtained.The device history records (dhr) for the lots obtained through the ship history report were reviewed for any deviations related to the reported defect of the complaint.No adverse trends were identified.The (b)(6) 2017 angiodynamics complaint report was reviewed for the for the exodus drainage catheter product family and the failure mode "catheter split." no adverse trends were identified.Drainage catheters are a purchased device from supplier feudenberg medical.No device sample was returned, however a supplier corrective action request (scar) was sent to (b)(6) medical for dhr review of supplier lots.In their reply, feudenberg medical indicated that they could not determine the root cause for this complaint without a device evaluation.Their dhr investigation revealed no deviation of the device specifications.All other records demonstrate the device was manufactured in accordance with the device master records.(b)(4).Device not returned to manufacturer.

Brand Name
EXODUS MULTIPURPOSE DRAINAGE CATHETR
Common Device Name
DRAINAGE CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key5694501
Report Number1317056-2016-00075
Device Sequence Number10781635
Product Code FGE
UDI-Device IdentifierH965101511
UDI-PublicH965101511
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K111315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH965101511
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2016
Supplement Report FDA Received Date03/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR
Patient Weight22